Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Geodon

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Annonymous
Guest
 
Posts: n/a
Default Geodon side effects

My 16 year old daughter was placed on Geodon about one month ago, she was lacking concentration and the ability to think clearly. She couldn't concentrate on her homework or orgnize her time. Since being on Geodon, she has done remarkably well, she is able to plan her time on homework, complete assignments on time and she says she feels "calmer inside".<br>However, she just mentioned to me yesterday that she has been having what seems like breast milk secreting from her breasts sporadically. I have read that Geodon has a rare side effect of increasing levels of prolactin (a hormone that increases blood levels and effects production of unwanted breast milk)<br>I will call her physician tomorrow, but am so hesitant to remove her from this medication, since she otherwise is doing so well on it.<br><br>Please let me know if anyone has experienced this side effect, and if so did you have to go off of Geodon?<br>Many thanks,<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Geodon/side effects Sonia Geodon 0 09-13-2007 04:17 PM
side effects Diane Velcade 5 09-12-2007 02:37 PM
side effects Gene Benicar 0 12-03-2005 06:00 AM
side effects Sad daughter Trileptal 0 12-03-2005 06:00 AM
side effects James Hannold Pletal 0 09-07-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:53 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.